Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 16, Issue 2, Pages 191-200
http://dx.doi.org/10.1155/S1048953303000145

Initial and boundary value problems for nonconvex valued multivalued functional differential equations

1Université de Sidi Bel Abbès, Laboratoire de Mathématiques, BP 89, Sidi Bel Abbès 22000, Algeria
2University of Ioannina, Department of Mathematics, Ioannina 451 10, Greece

Received 1 March 2002; Revised 1 March 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Benchohra and S. K. Ntouyas, “Initial and boundary value problems for nonconvex valued multivalued functional differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 2, pp. 191-200, 2003. https://doi.org/10.1155/S1048953303000145.